Nova Publishers
My Account Nova Publishers Shopping Cart
HomeBooksSeriesJournalsReference CollectionseBooksInformationSalesImprintsFor Authors
            
  Top » Catalog » Journals » Journal of Combinatorics and Number Theory » My Account  |  Cart Contents  |  Checkout   
Quick Find
  
Use keywords to find the product you are looking for.
Advanced Search
What's New? more
Doxycycline: Medical Uses and Effects
$73.80
Shopping Cart more
0 items
Information
Shipping & Returns
Privacy Notice
Conditions of Use
Contact Us
Bestsellers
01.On Even Integers Not of the Form 2k + σ(m) (pp. 263-268)
02.Power Values of Palindromes (pp. 101-107)
03.Volume 3 Issue 2
04.Volume 4 Issue 1
05.Volume 4 Issue 2
06.Volume 4 Issue 3
07.Volume 5 Issue 1
08.Volume 5 Issue 2
09.Volume 5 Issue 3
10.Volume 8 Issue 2
Notifications more
NotificationsNotify me of updates to Volume 5 Issue 2
Tell A Friend
 
Tell someone you know about this product.
Volume 5 Issue 2 (Journal of Combinatorics and Number Theory) $100.00
1. Consecutive Integers Divisible by the Square of Their Largest Prime Factors
Jean-Marie De Koninck, Nicolas Doyon, and Florian Luca

2. A Determinant of Generalized Fibonacci Numbers
Christian Krattenthaler and Antonio M. Oller-Marcen

3. Some Conjectures on Primes of the Form m2+1
Marek Wolf

4. Non-Bipartite Graphs of Small Mahler Measure
Jonathan Cooley, James McKee, and Chris Smyth

5. Some Congruence Relations of Poly-Cauchy Numbers
Ken Kamano and Takao Komatsu

Available Options:
Version:
Customers who bought this product also purchased
Volume 4 Issue 2
Volume 4 Issue 2
Volume 5 Issue 1
Volume 5 Issue 1

Volume 4 Issue 3
Volume 5 Issue 3
Volume 5 Issue 3

Volume 4 Issue 1
Special Focus Titles
01.Violent Communication and Bullying in Early Childhood Education
02.Cultural Considerations in Intervention with Women and Children Exposed to Intimate Partner Violence
03.Chronic Disease and Disability: The Pediatric Lung
04.Fruit and Vegetable Consumption and Health: New Research
05.Fire and the Sword: Understanding the Impact and Challenge of Organized Islamism. Volume 2

Nova Science Publishers
© Copyright 2004 - 2019

Volume 5 Issue 2 (Journal of Combinatorics and Number Theory)